A note on the second order boundary value problem on a half-line

McArthur, Summer and Kosmatov, Nickolai: A note on the second order boundary value problem on a half-line. Electronic journal of qualitative theory of differential equations : special edition, (1) 21. pp. 1-8. (2009)

[img] Cikk, tanulmány, mű
ejqtde_spec_001_2009_021_001-008.pdf

Download (107kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : special edition
Date: 2009
Volume: 1
Number: 21
Page Range: pp. 1-8
ISSN: 1417-3875
Uncontrolled Keywords: Másodrendű határérték probléma
Additional Information: Bibliogr.: p. 7-8.
Date Deposited: 2017. May. 19. 10:16
Last Modified: 2019. Sep. 13. 14:24
URI: http://acta.bibl.u-szeged.hu/id/eprint/42800

Actions (login required)

View Item View Item